Academic Journals Database
Disseminating quality controlled scientific knowledge

Characterizations of Mappings Via Z-Open Sets

ADD TO MY LIST
 
Author(s): Ahmad I. EL-Maghrabi | Ali M. Mubarki

Journal: Studies in Mathematical Sciences
ISSN 1923-8444

Volume: 5;
Issue: 2;
Start page: 55;
Date: 2012;
Original page

Keywords: Z-irresolute mapping | Z-open | Z-closed mapping | Pre-Z-open | Pre-Z-closed mappings

ABSTRACT
The aim of this paper we introduce Z-irresolute, Z-open, Z-closed, pre-Z-open and pre-Z-closed mappings and investigate properties and characterizations of these new types of mappings.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil